# SDR REXA2019122061730

- Difficulty date: December 16, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 100069
- Aircraft time: 40,288 hours, 29,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING IS COMMING OFF THE FLOOR IN FRONT OF THE CLOSET
"REPLACED EMERGENCY FLOOR LIGHTING IN FRONT OF THE CLOSET PER CMM 33-51-07 NO FURTHER DEFECTS NOTED AT THIS TIME
"
